2019
Том 71
№ 6

All Issues

Totur Ü.

Articles: 2
Article (English)

A Tauberian theorem for the power-series summability method

Çanak І., Totur Ü.

↓ Abstract

Ukr. Mat. Zh. - 2017. - 69, № 12. - pp. 1701-1713

We introduce a one-sided Tauberian condition in terms of the weighted general control modulo oscillatory behavior of integer order $m$ with $m \geq 1$ for the power-series summability method.

Article (English)

Extended Tauberian Theorem for the weighted mean Method of Summability

Çanak І., Totur Ü.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 7. - pp. 928–935

We prove a new Tauberian-like theorem. For a real sequence u = (u n ), on the basis of the weighted mean summability of its generator sequence (V (0) n,p (∆u)) and some other conditions, this theorem establishes the property of slow oscillation of the indicated sequence.